Maximum Balanced Flow in a Network

Haggai Ilani, Michael Lomonosov

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We pose a new network flow problem and solve it by reducing to the b-matching problem. The result has application to integer multiflow optimization.

Original languageEnglish
Pages (from-to)185-197
Number of pages13
JournalJournal of Combinatorial Theory. Series B
Issue number2
StatePublished - 1 Mar 2000

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics


Dive into the research topics of 'Maximum Balanced Flow in a Network'. Together they form a unique fingerprint.

Cite this